# SDR AALA202408165468

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 32,054 hours, 10,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF CLIMBING THROUGH 2000 FEET, DOOR FORWARD CARGO LIGHT ILLUMINATED ON UPPER ECAM. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE CLEANED AND CHECKED THE PROXIMITY SENSOR PER AMM 52-31-00-0501 NO FAULTS NOTED.
